# SDR CALA2017100203366

- Difficulty date: October 2, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 952
- Aircraft time: 59,484 hours, 24,857 cycles
- Engine: Iae V2522A5
- System (JASC): 2761 · Drag Control Actuator
- Part: Seal
- Condition: Leaking
- Location: Nr 2 Deoiler
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ACRID, ELECTRICAL ODOR IN COCKPIT AND 1ST CLASS.  NOTICABLE AT LOW DIFF PRESSURES. CHECKED AFT, FWD,AND BOTH SIDE E & E AREAS,  NO SMOKE ODOR.  PERFORMED AVEC TEST IAW AMM 21-26-00,  NO FAULTS FOUND, PERFORMED BCL 1 AND 2 BITE TEST IAW AMM 24-38-00,  NO FUALTS FOUND.  FOUND THE NR 2 ENGINE DEOILER SEAL LEAKING.  REPLACED THE SEAL IAW AMM 72- 60-31.
